# SDR SWIA202157336

- Difficulty date: March 3, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE MOUNT BRACKET ON THE I/B SIDE OF THE RH INTERNAL REAR SPAR TO AUXILLARY SPAR SECTION BEHIND PANEL 642AZ CORRODED. / (AREA MARKED).   (C-CHECK RO 4/3/2021)    INSTALLED NEW REPLACEMENT MOUNT BRACKET (P/N CC670-10338-2)ON THE I/B SIDE OF THE RH INTERNAL REAR SPAR TO AUXILLARY SPAR SECTION BEHIND PANEL 642AZ, REF BOMBARDIER DWG NO CC670-10320 REV F AND CRJ700 SRM 51-42-21-001-001 A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY LEAK CHECK GOOD
